# SDR DXTA2022101271970

- Difficulty date: October 11, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0284
- Aircraft time: 1,226 hours, 777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 36190655
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: LOUD HIGH PITCH NOISE DETECTED FROM MAIN CABIN DOOR.  NOISE OCCURRED WHEN PASSING THROUGH 37300, CABIN ALTITUDE WAS AT 4900 AND CABIN DELTA PRESSURE AT 9.1, CREW DESCENDED TO 31000, WHERE CABIN DELTA PRESSURE WAS HELD AT 9.4.  THE NOISE STOPPED AT APPROXIMATELY 15 MINUTES AFTER INITIAL OCCURRENCE.  DURING DESCENT THROUGH 24000 THE NOISE RETURNED, DELTA PRESSURE WAS AT 8.3 WHEN NOISE RESTARTED, AND WENT ON FOR ABOUT 5 MORE MINUTES IN THE DESCENT.  THERE WERE MINOR CABIN FLUCTUATIONS BETWEEN 200 TO 300 FPM WHEN THE INITIAL OCCURRENCE HAPPENED, UP TO 500 FPM WHILE IN LEVEL FLIGHT.  THIS IS A REPEAT WRITE UP. //SIGNOFF// REMOVED PARTIAL MAIN DOOR FRAME TO GAIN ACCESS TO FWD EDGE TRIM, AND DOOR SEAL. REMOVED OLD EDGE TRIM FWD, REMOVED OLD SEALANT, CLEANSED AND PREPPED AREA. APPLIED NEW SEALANT AND APPLIED NEW CUSTOMER SUPPLIED EDGE TRIM FWD (P/N: 3619065-5, S/N: N/A). REINSTALLED ALL GAINED ACCESS. ALLOWED TIME FOR SEALANT TO CURE. CONNECTED THE CABIN PRESSURIZATION UNIT TO THE AIRCRAFT AND PERFORMED CABIN PRESSURIZATION LEAK TEST, OPS CHECK GOOD. WORK PERFORMED IN REF TO CE-680A 21-30-00, AND TEXTRON AVIATION ENG DRAWING 3619072
